MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-29
Medical Device Problem Codes Fluid/Blood Leak (1250); Perivalvular Leak (1457)
Health Effect - Clinical Codes Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 1 year and 9 months following the implant of a transcatheter aortic valve, aortic regurgitation was identified.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that (b)(6) following the implant of a transcatheter aortic valve, aortic regurgitation was identified.Additional information was received that prior to the implant of this valve in a patient with sievers type 1 bicuspid aortic valve with right and left coronary cusp fusion, the patient had a pre-existing mean gradient of 32 millimeters of mercury (mm hg).A pre-implant balloon aortic valvuloplasty (bav) was performed using a 21 millimeter (mm) non-medtronic balloon.Following the implant of the valve, the post-procedural mean gradient was 3 mm hg with minimal paravalvular leak (pvl).Approximately 1 month following the implant of the valve, trace pvl was noted on an echocardiogram.Approximately 9 months following the implant of the valve, mild pvl was noted on echocardiogram.Approximately 1 year and 3 months following the implant of the valve, moderate pvl was noted on echocardiogram.Approximately 1 year and 5 months following the implant of the valve, a cardiac magnetic resonance imaging (mri) was performed that revealed moderate to severe aortic regurgitation.Approximately 1 year and 8 months following the implant of the valve, a computed tomography angiogram (cta) was performed that revealed paravalvular leak adjacent to severe focal annular/lvot calcium.The leak measures 5.1 mm in diameter.Subsequently, a transesophageal echocardiogram (tee) was scheduled.
 
Additional Manufacturer Narrative
Updated data: b1.B2.B3.B5.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that a life threatening injury occurred.The event is now a reportable serious injury.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the moderate-severe aortic regurgitation observed during the mri was paravalvular leak (pvl).The patient was scheduled for a transesophageal echocardiogram (tee) at a later date to determine the treatment plan.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24458971
Report Number9617601-2026-01451
Device Sequence Number10051973
Product Code NPT
UDI-Device Identifier00763000370701
UDI-Public(01)00763000370701(17)251015
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2025
Device Model NumberEVOLUTFX-29
Device Catalogue NumberEVOLUTFX-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/03/2026
03/24/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/22/2026
04/15/2026
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age80 YR
Patient SexMale
Patient Weight101 KG